On the questions of Jiang and Reilly

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)187-190
FachzeitschriftQuestions and answers in general topology
Jahrgang10
PublikationsstatusVeröffentlicht - 1992

Dies zitieren

On the questions of Jiang and Reilly. / Dlaska, K.; Ganster, Maximilian.

in: Questions and answers in general topology, Jahrgang 10, 1992, S. 187-190.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{0995dfd8ea2f4cb58d7174da896eabfb,
title = "On the questions of Jiang and Reilly",
author = "K. Dlaska and Maximilian Ganster",
year = "1992",
language = "English",
volume = "10",
pages = "187--190",
journal = "Questions and answers in general topology",
issn = "0918-4732",

}

TY - JOUR

T1 - On the questions of Jiang and Reilly

AU - Dlaska, K.

AU - Ganster, Maximilian

PY - 1992

Y1 - 1992

M3 - Article

VL - 10

SP - 187

EP - 190

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

ER -